Decreasing Seroquel for Anxiety/Mood and its effects?
Hello, I have been on the following dosages of Seroquel for some anxuety issues:
2005-2010: 200 mgs at bedtime
2010-2011: 100 mgs at bedtime
since 2012 to now (early 2013) I have been on 50mgs of Seroquel at bedtime.
I wanted to ask for those with experience and knowledge on this medication or the anti psychotics in general:
-after I am down to 0 mgs of this medication, how long will it take for me to return to the way I was before starting the meciation in term of my make up.
-will the weight gain stop ( have went from 180 to 194 in the last 8 years)?
-will the metabolism be alright (speed up again)?
-will I be able to drink again normally?
-Do you think the negative effects it may have had on my body have been decreased since my body is used to the medication over these years
-*-And importantly, if there was any damage; after stopping the medication will I get better or has it been too many years?
thank you, it seems now the medicince is more for maintenance and not so much for use since I feel better now and I am looking to continue my tapering off..
i take geodon 80mg./2 a day with each meal
but i want you to adjust your meds under the supervision of a medical doctor only i cant sleep well but i do not have the weight gain and other heavy side effects :)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.